# SDR WVER2019051702

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 38,611 hours, 28,574 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Chafed
- Location: Fuselage
- Part time: 38,611 hours, 28,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE (FUSELAGE SIDE) AFT LUG LANDING CHAFED FROM ROLL PIN.
